arrow
Volume 13, Number 1
Previous Issue Next Issue

Wen-Jie Zhu & Meng-Zhao Qin

J. Comp. Math., 13 (1995), pp. 1-19.

Preview Full PDF 1165 10682 Abstract

De-Tong Zhu

J. Comp. Math., 13 (1995), pp. 20-31.

Preview Full PDF 1150 10666 Abstract

Lin-Bo Zhang

J. Comp. Math., 13 (1995), pp. 32-50.

Preview Full PDF 1134 10684 Abstract

Hou-De Han & Wei-Zhu Bao

J. Comp. Math., 13 (1995), pp. 51-63.

Preview Full PDF 1146 10806 Abstract

Wang-Yao Li

J. Comp. Math., 13 (1995), pp. 64-69.

Preview Full PDF 1158 10722 Abstract

Yu-Lin Zhou

J. Comp. Math., 13 (1995), pp. 70-93.

Preview Full PDF 1173 10965 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard